标题:Shape classification of the parametric cubic curve and parametric B-spline cubic curve
作者:Wang C.Y.
作者机构:[Wang, C.Y] University of Shandong, Norwich, NR4 7TJ, United Kingdom
通讯作者地址:[Wang, C.Y] University of Shandong, Norwich, NR4 7TJ, United Kingdom
来源:Computer-Aided Design
出版年:1981
卷:13
期:4
页码:199-206
DOI:10.1016/0010-4485(81)90141-X
摘要:The conditions leading to a point of inflexion, loop cusp for parametric cubic curves and parametric B-spline cubic curves are investigated. Some useful conclusions are obtained. © 1981.
收录类别:SCOPUS;SCOPUS
Scopus被引频次:40
最新影响因子:2.444
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0003771419&doi=10.1016%2f0010-4485%2881%2990141-X&partnerID=40&md5=953e2a7606c1ec6ac569bc63a88fd927
TOP